MathSciNet Relay Station
MathSciNet bibliographic data
MR2578954 34B10 (34B18 34N05)
Anderson, Douglas R.; Zhai, Chengbo Positive solutions to semi-positone second-order three-point problems on time scales. Appl. Math. Comput. 215 (2010), no. 10, 3713–3720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement